# SDR WX0A2022072974169

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 52,158 hours, 32,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER. OPERATION CYLINDER PRESSURE IS LOW. / SERVICED R1 DOOR EMERGENCY OPERATION CYLINDER IAW A320 AMM 52-10-00. NO LEAKS NOTED."
